Alert archive / Kansas / Wind Advisories in 2008

Wind Advisory 11, NWS Kansas City, MO

June 2, 20085 counties in Kansas; 5 counties in Missouri

NWS Kansas City, MO issued this wind advisory at Jun 2, 2008, 12:36 PM CDT for 5 counties in Kansas; 5 counties in Missouri. It was in force for 20 min.

The area

The counties it named.

The facts

Issued
Jun 2, 2008, 12:36 PM CDT (17:36 UTC)
Expired
Jun 2, 2008, 12:56 PM CDT
In force
20 min
Issued by
NWS Kansas City, MO

Counties Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Cass County, MO, Clay County, MO, Jackson County, MO, Platte County, MO

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 5.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-410 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KEAX 021736
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 PM CDT MON JUN 2 2008

...BRIEF PERIOD OF STRONG WINDS EARLY THIS AFTERNOON...

KSZ057-060-103>105-MOZ028-029-037-043-053-022000-
/O.NEW.KEAX.WI.Y.0011.080602T1736Z-080602T2000Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY-
JACKSON-CASS-BATES-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
KANSAS CITY KS...OVERLAND PARK...OLATHE...PARKVILLE...
PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE...
PLEASANT HILL...BUTLER...RICH HILL
1236 PM CDT MON JUN 2 2008

...WIND ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. 

STRONG WINDS HAVE DEVELOPED IN THE WAKE OF THUNDERSTORM ACTIVITY
ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. AS RAIN SHOWER
ACTIVITY ENDS ON THE BACK SIDE OF THE THUNDERSTORMS...EXPECT EAST TO
SOUTHEAST WINDS TO RAPIDLY INCREASE BETWEEN 30 AND 35 MPH...WITH
GUSTS AS HIGH AS 50 MPH. THESE WINDS ARE NOT ASSOCIATED DIRECTLY WITH
THUNDERSTORMS...AND LAST LESS THAN ONE HALF HOUR.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED.
WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT
EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
EXTRA CAUTION UNTIL THE WINDS SUBSIDE.

$$

21
1 follow-up statement
000 
WWUS73 KEAX 021756
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT MON JUN 2 2008

...BRIEF PERIOD OF DAMAGING WINDS EARLY THIS AFTERNOON...

KSZ103-MOZ028-021900-
/O.CAN.KEAX.WI.Y.0011.000000T0000Z-080602T2000Z/
LEAVENWORTH-PLATTE-
INCLUDING THE CITIES OF...LEAVENWORTH...PARKVILLE...PLATTE CITY...
WESTON
1256 PM CDT MON JUN 2 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE
WIND ADVISORY. 

A HIGH WIND WARNING IS NOW IN EFFECT FOR THE AREA.

$$

KSZ057-060-104-105-MOZ029-037-043-053-022100-
/O.UPG.KEAX.WI.Y.0011.000000T0000Z-080602T2000Z/
/O.NEW.KEAX.HW.W.0004.080602T1800Z-080602T2100Z/
MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-CLAY-JACKSON-CASS-BATES-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS...
OVERLAND PARK...OLATHE...LIBERTY...EXCELSIOR SPRINGS...
KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE...
PLEASANT HILL...BUTLER...RICH HILL
1256 PM CDT MON JUN 2 2008

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.
THE WIND ADVISORY IS NO LONGER IN EFFECT. 

DAMAGING WINDS HAVE DEVELOPED IN THE WAKE OF THUNDERSTORM ACTIVITY
ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...WITH DAMAGING
WINDS ALREADY REPORTED IN THE LIBERTY AREA. AS RAIN SHOWER ACTIVITY
ENDS ON THE BACK SIDE OF THE THUNDERSTORMS... EXPECT EAST TO
SOUTHEAST WINDS TO RAPIDLY INCREASE BETWEEN 30 AND 45 MPH...WITH
GUSTS BETWEEN 60 AND 70 MPH. THESE WINDS ARE NOT ASSOCIATED DIRECTLY
WITH THUNDERSTORMS...AND WILL LAST LESS THAN ONE HALF HOUR.

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER
ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES
AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE.

$$

21

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Jun 2, 10:41 AM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 2, 10:41 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1041 AM CDT MON JUN 2 2008

.UPDATE...

...MESOSCALE DISCUSSION...

HP SUPERCELLS CONTINUE TO TRACK SEWD ALONG ELEVATED INSTABILITY
BOUNDARY...ALTHOUGH THE NUMBER OF STORMS HAS DECREASED DUE TO
MERGERS OVER THE PAST HOUR.

TWO LEAD CELLS TRACKING ACROSS LINN COUNTY KS WILL CONTINUE TO
PRODUCE SIGNIFICANT HAIL OF AT LEAST GOLF BALL SIZE AS THEY TRACK
TOWARD EXTREME SOUTHWEST BATES COUNTIES AND INTO THE SGF CWA. BOTH
OF THESE STORMS CONTINUE TO SHOW CLASSIC RADAR SIGNATURES WITH VERY
LARGE THREE-BODY SCATTER SPIKES...PROLIFIC DEEP REFLECTIVITY CORES
AND IMPRESSIVE MID-LEVEL ROTATION/STORM TOP DIVERGENCE. GIVEN THAT
STORMS HAVE YET TO FULLY INGEST ANY SURFACE BASED INSTABILITY
(ALTHOUGH PROBABLY GETTING CLOSE)...DO NOT EXPECT ANY TORNADO THREAT
IN THE IMMEDIATE NEAR TERM. THIS IS CONFIRMED BY THE LACK OF
VELOCITY SIGNATURES IN THE LOWEST FEW THOUSANDS FEET ON WSR-88D.

MEANWHILE...TEXTBOOK HP SUPERCELL MERGER EVOLUTION ONGOING NEAR
TOPEKA AND THE TRANSITION TO A PARTICULAR DAMAGING SMALL SCALE BOW
ECHO APPEARS TO BE ONGOING. ATTENDANT VERY LARGE HAIL THREAT WILL
ALSO CONTINUE WITH THIS ACTIVITY...BUT COULD SEE WIND GUSTS IN
EXCESS OF HURRICANE FORCE AS THIS SMALL SCALE EVENT BEGINS TO
DEVELOP A REAR INFLOW AND FEEDS OFF INCREASING DOWNSTREAM BUOYANCY.
THIS ACTIVITY WILL TRACK ACROSS THE FAR SOUTHERN KC METRO INCLUDING
SOUTHERN LEAVENWORTH AND MUCH OF JOHNSON COUNTY OVER THE NEXT HOUR
AND A HALF.

BOOKBINDER

...PREVIOUS MESOSCALE DISCUSSION...

RECENT RADAR TRENDS SHOW A RAPID UPSWING IN CONVECTION ACROSS
EASTERN KANSAS WITH AN ARCING LINE OF ELEVATED SUPERCELLS TRACKING
ALONG THE NORTHERN EDGE OF THE GREAT PLAINS CAP. THIS MESOSCALE
CONVECTIVE COMPLEX IS BEING FED BY A MODEST 30 KNOT LOW LEVEL
JET...AND DEEP LAYER SHEAR REMAINS MORE THAN SUPPORTIVE OF
SUPERCELLS. 12Z KTOP SOUNDING SHOWED NEAR DRY ADIABATIC LAPSE RATES
IN THE 750-500MB LAYER COINCIDING WITH THE HAIL GROWTH REGION.
THUS...THE PRIMARY THREAT WITH THIS ACTIVITY WILL REMAIN LARGE AND
DESTRUCTIVE HAIL...WITH THE CAPABILITY FOR STONES LARGER THAN
BASEBALL SIZE.

IN ADDITION...AS THE INFLOW AIRMASS TO THE SOUTH OF THIS ACTIVITY
CONTINUES TO DESTABILIZE QUICKLY DUE TO STRONG INSOLATION AND INFLUX
OF NEAR 70F DEWPOINTS...THIS ACTIVITY MAY BECOME ROOTED IN THE
BOUNDARY LAYER OVER THE NEXT COUPLE OF HOURS /IF NOT SOONER/. GIVEN
THE IMPRESSIVE LOW LEVEL SHEAR AVAILABLE...THIS MAY RESULT IN AN
ADDITIONAL DAMAGING WIND AND ISOLATED TORNADO THREAT.

STORM MOTION WILL BE LARGELY DICTATED BY THE NATURE OF THE
STORMS...AS WELL AS ANY MODIFICATION OF THE INSTABILITY GRADIENT.
SUPERCELLS WILL TEND TO TRACK TOWARD THE SOUTHEAST...WITH
NON-ROTATING STORMS AND LEFT SPLITS GENERALLY OFFERING AN EAST OR
EAST-NORTHEAST MOTION.

PRIMARY THREAT AREA /GENERALLY AFTER 16Z/ WILL BE FOCUSED ALONG THE
SOUTHERN END OF THE KC METRO AND POINTS SOUTHWARD. IN ADDITION TO
THE VARIOUS AFOREMENTIONED SEVERE WEATHER THREATS...TRAINING HP
SUPERCELLS ALONG THERE CURRENT TRACK COULD EASILY PRODUCE 2-4 INCHES
OF RAIN IN VERY SHORT ORDER RESULTING IN FLASH FLOODING.

BOOKBINDER

&&

.AVIATION...

SCATTERED SHOWERS EXPECTED AT THE TAF SITES THIS MORNING.
INSTABILITY AND FORCING MAXIMIZED BY LATE MORNING AND EARLY
AFTERNOON...SO HAVE INCLUDED TEMPO GROUP FOR SCATTERED
THUNDERSTORMS. OTHERWISE VFR CONDITIONS EXPECTED THROUGH THE TAF
PERIOD.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 2, 5:58 AM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 AM CDT MON JUN 2 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
558 AM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF THUNDERSTORMS ONGOING OVER PORTIONS OF NORTHERN KANSAS AND
SOUTH CENTRAL NEBRASKA WILL PUSH INTO NORTHEASTERN KANSAS AND
NORTHERN MISSOURI BY MID MORNING. SMALL HAIL...GUSTY WINDS AND
LOCALIZED HEAVY RAIN MAY BE POSSIBLE WITH THIS ACTIVITY.

AN ADDITIONAL CHANCE FOR SCATTERED STRONG TO POSSIBLY SEVERE
THUNDERSTORMS WILL PERSIST THROUGHOUT THE LATE MORNING AND AFTERNOON
HOURS OVER MUCH OF THE OUTLOOK AREA...AND THROUGH MONDAY NIGHT ACROSS
MAINLY NORTHERN MISSOURI. ALTHOUGH THE PRIMARY THREATS ARE LARGE HAIL
AND DAMAGING WINDS MONDAY AFTERNOON AND MONDAY NIGHT...AN ISOLATED
TORNADO CANNOT BE RULED OUT DURING THE AFTERNOON AND EVENING HOURS.
LOCALLY HEAVY RAINFALL MAY BE POSSIBLE ACROSS PORTIONS OF NORTHERN
MISSOURI OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE FOR MUCH OF THE UPCOMING
WEEK...WITH THUNDERSTORM CHANCES NEARLY EVERY DAY. THERE WILL BE A
SLIGHT CHANCE OF SEVERE WEATHER LATE TUESDAY AFTERNOON AND EVENING
ACROSS PORTIONS OF NORTH CENTRAL MISSOURI AS A STALLED BOUNDARY
REMAINS IN THE AREA. HOWEVER...UNCERTAINTY REMAINS AS TO THE LOCATION
OF THIS BOUNDARY AND WHETHER A LARGE LAYER OF WARM AIR ALOFT CAN SUPPRESS
THIS POSSIBLE THUNDERSTORM DEVELOPMENT.

THUNDERSTORMS WILL ALSO BE POSSIBLE LATE WEDNESDAY NIGHT THROUGH
FRIDAY MORNING ACROSS THE REGION...WITH AN INCREASED POTENTIAL FOR
SEVERE WEATHER THURSDAY NIGHT. UNCERTAINTY STILL REMAINS AS TO THE
EXACT LOCATIONS AND TIMING OF SEVERE WEATHER...THEREFORE EMERGENCY
MANAGERS AND ALL OTHER INTERESTED PARTIES ARE URGED TO CONTINUE TO
MONITOR FOR THE LATEST FORECAST UPDATES.

GIVEN THE POTENTIAL FOR REPEATED EPISODES OF THUNDERSTORMS WITH HEAVY
RAINFALL THIS WEEK...FLOODING OF RIVERS AND STREAMS MAY BECOME A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING ACROSS THE ENTIRE
OUTLOOK AREA...AND THROUGH THE OVERNIGHT HOURS IN NORTHERN MISSOURI.

DUX

In the hours before

Local storm report, Jun 2, 12:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     HAIL             MOUND CITY KS           38.14N 94.82W
06/02/2008  E1.75 INCH       LINN               KS   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL AT THE LINN COUNTY SHERIFF OFFICE IN
            MOUND CITY, KS AND GOLF BALL SIZE HAIL CAUSING BROKEN
            WINDSHIELDS REPORTED BY LINN COUNTY EMERGENCY MANAGER IN
            CENTERVILLE, KS

&&

MSINGER
Local storm report, Jun 2, 12:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HAIL             1 S CENTERVILLE KS      38.20N 95.02W
06/02/2008  E1.00 INCH       LINN               KS   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED AT INTERSECTION OF 1000 ROAD
            AND JACKSON SOUTH OF CENTERVILLE, KS.

&&

MSINGER
Local storm report, Jun 2, 12:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     HAIL             PLEASANTON              38.18N 94.71W
06/02/2008  E1.00 INCH       LINN               KS   PUBLIC

            QUARTER SIZE HAIL REPORTED BY PUBLIC IN PLEASANTON,
            KANSAS.

&&

MSINGER
Local storm report, Jun 2, 12:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1232 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     HAIL             FOSTER                  38.17N 94.51W
06/02/2008  M1.00 INCH       BATES              MO   FIRE DEPT/RESCUE

            BETWEEN 1225-1227 DIME SIZE HAIL CHANGING TO QUARTER SIZE
            CHANGING TO GULF BALL SIZE HAIL REPORTED BY FIRE DEPT OF
            FOSTER. 10 MILES NORTHWEST OF RICH HILL.

&&

KBRONIS
Special weather statement, Jun 2, 12:32 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1232 PM CDT MON JUN 2 2008

MOZ030-037-038-043-044-053-054-021800-
BATES-CASS-HENRY-JACKSON-JOHNSON-LAFAYETTE-RAY-
1232 PM CDT MON JUN 2 2008

...SIGNIFICANT WEATHER ALERT FOR EASTERN CASS...JOHNSON...
LAFAYETTE...NORTHEASTERN BATES...SOUTHEASTERN JACKSON...SOUTHEASTERN
RAY AND WESTERN HENRY COUNTIES UNTIL 100 PM CDT...

AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHIE TO ADRIAN...
MOVING EAST AT 29 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS.

MJ
Local storm report, Jun 2, 12:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLASH FLOOD      7 S TONGANOXIE          39.01N 95.08W
06/02/2008                   LEAVENWORTH        KS   EMERGENCY MNGR

            KANSAS STATE HIGHWAY 24/40 IS CLOSED 7 MILES SOUTH OF
            TONGANOXIE, KANSAS, JUST NORTH OF THE
            LEAVENWORTH/DOUGLASS COUNTY LINE

&&

MSINGER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:54 AM CDTFlash Flood WatchEAXLinn, Miami6 hr
Jun 2, 10:31 AM CDTSevere Thunderstorm WarningEAXLinn44 min
Jun 2, 11:13 AM CDTSevere Thunderstorm WarningEAXLinn, Miami47 min
Jun 2, 11:16 AM CDTSevere Thunderstorm WarningEAXLinn44 min
Jun 2, 11:29 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte46 min
Jun 2, 12:00 PM CDTSevere Thunderstorm WarningEAXLinn45 min
Jun 2, 12:02 PM CDTFlash Flood WarningEAXJohnson, Leavenworth, Linn, Miami6 hr
Jun 2, 12:07 PM CDTSevere Thunderstorm WarningEAXJohnson, Linn, Miami53 min
Jun 2, 12:42 PM CDTSevere Thunderstorm WarningEAXLinn, Miami48 min
Jun 2, 12:56 PM CDTHigh Wind WarningEAXJohnson, Linn, Miami, Wyandotte3 hr
Jun 2, 6:05 PM CDTAreal Flood WarningEAXJohnson, Miami3 hr
Jun 1, 8:38 PM CDTRiver Flood WarningEAXCooper, Howard25 hr
Jun 2, 1:21 PM CDTSevere Thunderstorm WarningEAXBates, Henry39 min

Nearby

Wind Advisories in Kansas, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.